| Catalog Number |
75446545 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Image review: submitted images appear to display a fractured screw.
Event or Problem Description
It was reported that post-op, the screw was fractured.Patient underwent revision surgery and the screw was removed.